Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ
Tytuł pozycji:

A case of progressive digital ischemia after early withdrawal of gemcitabine and S-1 in a patient with systemic sclerosis.

Tytuł :
A case of progressive digital ischemia after early withdrawal of gemcitabine and S-1 in a patient with systemic sclerosis.
Index Terms :
gemcitabine
necrosis
S-1
systemic scleroderma
toxicity
Aged
Antimetabolites, Antineoplastic/administration & dosage
Antimetabolites, Antineoplastic/adverse effects
Antineoplastic Combined Chemotherapy Protocols/therapeutic use
Deoxycytidine/administration & dosage
Deoxycytidine/adverse effects
Deoxycytidine/analogs & derivatives
Disease Progression
Drug Administration Schedule
Drug Combinations
Fatal Outcome
Fingers/pathology
Gangrene/chemically induced
Humans
Ischemia/chemically induced
Ischemia/drug therapy
Ischemia/etiology
Ischemia/therapy
Male
Necrosis/chemically induced
Oxonic Acid/administration & dosage
Oxonic Acid/adverse effects
Pancreatic Neoplasms/complications
Pancreatic Neoplasms/drug therapy
Pancreatic Neoplasms/pathology
Peritoneal Neoplasms/drug therapy
Peritoneal Neoplasms/secondary
Raynaud Disease/chemically induced
Scleroderma, Systemic/complications
Tegafur/administration & dosage
Tegafur/adverse effects
Toes/pathology
Journal Article
Źródło :
Japanese journal of clinical oncology
Wydawca :
Oxford University Press 2012-06-25T01:38:06Z 2012-06-25T01:38:06Z 2011-06
Dodane szczegóły :
金井, 雅史
Zaima, C
Kanai, M
Ishikawa, S
Kawaguchi, Y
Masui, T
Mori, Y
Nishimura, T
Matsumoto, S
Yanagihara, K
Chiba, T
Mimori, T
Typ dokumentu :
Zasób elektroniczny
URL :
http://hdl.handle.net/2433/156782">http://hdl.handle.net/2433/156782
10.1093/jjco/hyr045
Dostępność :
© The Author (2011). Published by Oxford University Press.
Pozostałe numery :
YJ@ oai:repository.kulib.kyoto-u.ac.jp:2433/156782
0368-2811
AA00690866
Japanese journal of clinical oncology
41
6
803
806
21478179
816976144
Źródło wspomagające :
From OAIster®, provided by the OCLC Cooperative.
Numer akcesji :
edsoai.ocn816976144
Zasób elektroniczny
The safety of chemotherapy for patients with systemic sclerosis is unclear, and there are few published reports documenting the side effects of chemotherapy in patients with this condition. Here, we report the case of a patient with systemic sclerosis who developed severe digital ischemia during combination gemcitabine/S-1 chemotherapy for pancreatic cancer. In spite of aggressive treatment, the digital ischemia progressively worsened and gangrenous changes developed in multiple fingers and toes. In this patient, the systemic sclerosis had been well controlled, with no digital ischemic symptoms for the previous 6 years, so this progressive clinical course in spite of aggressive treatment strongly suggests that the chemotherapy triggered or aggravated the digital necrosis. To the best of our knowledge, this is only the third reported case of a patient with systemic sclerosis developing digital necrosis after gemcitabine-based chemotherapy. The incidence of digital necrosis during chemotherapy in patients with systemic sclerosis is unknown, and the mechanism by which it occurs is unclear, but the three reports published to date, including the present case, suggest that physicians should be very cautious about administering gemcitabine-based chemotherapy to patients with systemic sclerosis. Any resulting digital ischemia might be refractory to treatment and worsen progressively, even if chemotherapy is withdrawn in the early stages of digital ischemia.

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies